Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

What could this be?

Im sexually active and recently took a plan b pill 4 days before my period was due. I got my period and a week later I had light pink bleeding for about 3 days. It wasn’t heavy enough to stain but it did get me concerned. Anyone have any ideas on what it could be?

2 Answers

Relevance
  • 1 month ago

    I had irregular bleeding/periods after taking the morning after pill. If you continue to get irregular bleeding/spotting after a month it would probably be worth speaking to your dr to see if they can do some tests. But breakthrough bleeding after plan b is normal 

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    Yes hormones adjusting after plan b which is really a huge burst of hormones

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.